Democratic Underground Latest Greatest Lobby Journals Search Options Help Login
Google

Can I take more than 1 claritin D at a time?

Printer-friendly format Printer-friendly format
Printer-friendly format Email this thread to a friend
Printer-friendly format Bookmark this thread
This topic is archived.
Home » Discuss » The DU Lounge Donate to DU
 
rcrush Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Mar-01-09 10:13 PM
Original message
Can I take more than 1 claritin D at a time?
Its the 24 hour pill and it says dont take more than 1 in 24 hour period. But I still cant stop sneezing and I'm still stuffy. Its been a few hours what happends if I pop another one?
Printer Friendly | Permalink |  | Top
ReliantJ Donating Member (680 posts) Send PM | Profile | Ignore Sun Mar-01-09 10:15 PM
Response to Original message
1. Yeah, I'd advise against it.
Edited on Sun Mar-01-09 10:16 PM by ReliantJ
Why not pick up some nettle?
Printer Friendly | Permalink |  | Top
 
texanwitch Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Mar-01-09 10:17 PM
Response to Original message
2. I have taken more then two claritin D's at a time and I was OK.
I took mine every 12 hours.
Printer Friendly | Permalink |  | Top
 
musette_sf Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Mar-01-09 10:22 PM
Response to Reply #2
5. i did it once by mistake
i got a lot done at work that day....
Printer Friendly | Permalink |  | Top
 
Haole Girl Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Mar-01-09 10:19 PM
Response to Original message
3. I would not recommend it
Taking more than the prescribed dosage could damage your liver. Why would you risk that?

:shrug:
Printer Friendly | Permalink |  | Top
 
Whoa_Nelly Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Mar-01-09 10:21 PM
Response to Original message
4. Try nasal saline spray
and inhale the steam from some hot herbal tea.
Printer Friendly | Permalink |  | Top
 
blue_onyx Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Mar-01-09 10:34 PM
Response to Original message
6. I wouldn't take more than recommended
I can't take claritin D. It always makes me anxious at night and I can't sleep. I'm not sure if anything bad would happen if you took another pill but I wouldn't risk it.
Printer Friendly | Permalink |  | Top
 
DeepBlueC Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Mar-01-09 11:02 PM
Response to Original message
7. the problem is the pseudephedrine...that's the "D"
Edited on Sun Mar-01-09 11:03 PM by DeepBlueC
it increases the heart rate, and blood pressure, so you pretty much have to stay within recommended does for the "D" part. Ask a doc for some Flonase or Nasonex.
Printer Friendly | Permalink |  | Top
 
mogster Donating Member (1000+ posts) Send PM | Profile | Ignore Mon Mar-02-09 07:42 AM
Response to Original message
8. Locking this
"Do not post messages asking for medical advice."

mogster,
DU Moderator
Printer Friendly | Permalink |  | Top
 
DU AdBot (1000+ posts) Click to send private message to this author Click to view 
this author's profile Click to add 
this author to your buddy list Click to add 
this author to your Ignore list Sat Aug 23rd 2014, 03:53 PM
Response to Original message
Advertisements [?]
 Top

Home » Discuss » The DU Lounge Donate to DU

Powered by DCForum+ Version 1.1 Copyright 1997-2002 DCScripts.com
Software has been extensively modified by the DU administrators


Important Notices: By participating on this discussion board, visitors agree to abide by the rules outlined on our Rules page. Messages posted on the Democratic Underground Discussion Forums are the opinions of the individuals who post them, and do not necessarily represent the opinions of Democratic Underground, LLC.

Home  |  Discussion Forums  |  Journals |  Store  |  Donate

About DU  |  Contact Us  |  Privacy Policy

Got a message for Democratic Underground? Click here to send us a message.

© 2001 - 2011 Democratic Underground, LLC